Alert archive / North Dakota / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 32, NWS Bismarck, ND

June 9, 2013Burke County, Divide County, Williams County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 9, 2013, 9:42 PM CDT for Burke County, Divide County, Williams County, North Dakota. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2013, 9:42 PM CDT (02:42 UTC)
Expired
Jun 9, 2013, 10:30 PM CDT
In force
48 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Burke County, ND, Divide County, ND, Williams County, ND

The radar

The Minot AFB radar (KMBX), 142 km from the middle of the area, began a volume at 02:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 2.7 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2013-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2013-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2310 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

971 
WUUS53 KBIS 100242
SVRBIS
NDC013-023-105-100330-
/O.NEW.KBIS.SV.W.0032.130610T0242Z-130610T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
942 PM CDT SUN JUN 9 2013

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BURKE COUNTY IN NORTHWEST NORTH DAKOTA
  EASTERN DIVIDE COUNTY IN NORTHWEST NORTH DAKOTA
  NORTHEASTERN WILLIAMS COUNTY IN NORTHWEST NORTH DAKOTA

* UNTIL 1030 PM CDT

* AT 937 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
  LINE EXTENDING FROM 10 MILES NORTH OF COLUMBUS TO WILDROSE....AND
  MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED. ALSO...WIND OBSERVING EQUIPMENT REPORTED
  59 MPH WIND GUSTS WEST OF CROSBY. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  LARSON AND COLUMBUS AROUND 945 PM CDT.
  HAMLET AROUND 950 PM CDT.
  NORTH PORTAL AND MCGREGOR AROUND 955 PM CDT.
  LIGNITE AROUND 1000 PM CDT.
  BATTLEVIEW AROUND 1005 PM CDT.
  NORTHGATE AND FLAXTON AROUND 1010 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE LARSON...COLUMBUS...HAMLET...
NORTH PORTAL...PORTAL...MCGREGOR...LIGNITE...BATTLEVIEW...NORTHGATE
AND FLAXTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4901 10254 4901 10215 4900 10214 4900 10204
      4855 10256 4860 10339 4901 10302 4901 10278
      4900 10275 4901 10270 4900 10266 4901 10265
      4902 10257
TIME...MOT...LOC 0239Z 270DEG 40KT 4906 10275 4863 10321

HAIL...<.75IN
WIND...60MPH

$$

ABELING
3 follow-up statements
686 
WWUS53 KBIS 100302
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1002 PM CDT SUN JUN 9 2013

NDC013-023-105-100330-
/O.CON.KBIS.SV.W.0032.000000T0000Z-130610T0330Z/
WILLIAMS ND-BURKE ND-DIVIDE ND-
1002 PM CDT SUN JUN 9 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
DIVIDE...BURKE AND NORTHEASTERN WILLIAMS COUNTIES UNTIL 1030 PM
CDT...

AT 1000 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 5 MILES WEST OF NORTH PORTAL TO WILDROSE...MOVING
EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF BURKE...
NORTHEASTERN WILLIAMS AND SOUTHEASTERN DIVIDE COUNTIES...INCLUDING
THE FOLLOWING LOCATIONS MCGREGOR...PORTAL...LIGNITE...BATTLEVIEW...
POWERS LAKE...NORTHGATE AND FLAXTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4901 10254 4901 10215 4900 10214 4900 10204
      4855 10256 4860 10329 4901 10292 4901 10278
      4900 10275 4901 10270 4900 10266 4901 10265
      4902 10257
TIME...MOT...LOC 0302Z 270DEG 40KT 4900 10264 4858 10311

HAIL...<.75IN
WIND...60MPH

$$

ABELING
833 
WWUS53 KBIS 100322
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1022 PM CDT SUN JUN 9 2013

NDC023-105-100331-
/O.CAN.KBIS.SV.W.0032.000000T0000Z-130610T0330Z/
WILLIAMS ND-DIVIDE ND-
1022 PM CDT SUN JUN 9 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DIVIDE AND
NORTHEASTERN WILLIAMS COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4900 10204 4855 10256 4858 10288 4865 10289
      4900 10267 4901 10265
TIME...MOT...LOC 0321Z 270DEG 40KT 4899 10232 4857 10279

$$

NDC013-100330-
/O.CON.KBIS.SV.W.0032.000000T0000Z-130610T0330Z/
BURKE ND-
1022 PM CDT SUN JUN 9 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BURKE COUNTY
UNTIL 1030 PM CDT...

AT 1018 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM NORTHGATE TO BATTLEVIEW...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF BURKE
COUNTY...INCLUDING THE FOLLOWING LOCATIONS POWERS LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4900 10204 4855 10256 4858 10288 4865 10289
      4900 10267 4901 10265
TIME...MOT...LOC 0321Z 270DEG 40KT 4899 10232 4857 10279

HAIL...<.75IN
WIND...60MPH

$$

ABELING
830 
WWUS53 KBIS 100329
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1029 PM CDT SUN JUN 9 2013

NDC013-100339-
/O.EXP.KBIS.SV.W.0032.000000T0000Z-130610T0330Z/
BURKE ND-
1029 PM CDT SUN JUN 9 2013

...THE SEVERE THUNDERSTORM WARNING FOR BURKE COUNTY WILL EXPIRE AT
1030 PM CDT/930 PM MDT/...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA.

LAT...LON 4900 10204 4855 10256 4858 10288 4865 10289
      4900 10267 4901 10265
TIME...MOT...LOC 0329Z 270DEG 40KT 4898 10218 4856 10266

$$

ABELING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 9:19 PM CDT, 23 minutes earlier.

Area forecast discussion, Jun 9, 9:19 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
919 PM CDT SUN JUN 9 2013

.UPDATE...
ISSUED AT 916 PM CDT SUN JUN 9 2013

GETTING SOME REPORTS OF 50+ MPH WIND GUSTS WITH THE LINE OF
THUNDERSTORMS AS THEY MOVED THROUGH NORTHEAST MONTANA. BEEFED UP
THE WORDING FOR WINDS WITH THUNDERSTORMS THIS EVENING FAR
NORTHWEST.

UPDATE ISSUED AT 710 PM CDT SUN JUN 9 2013

MAIN ISSUES THIS FORECAST UPDATE INCLUDE THE CLOUDS CLEARING THE
JAMES RIVER VALLEY AND WIDELY SCATTERED SHOWERS ALONG THE CANADIAN
BORDER. FOR THIS UPDATE CLEARED CLOUDS EAST A BIT FASTER THIS
EVENING ACROSS THE JAMES RIVER VALLEY REGION. EXTENDED A SLIGHT
CHANCE FOR SHOWERS EAST ALONG THE CANADIAN BORDER INCLUDING
ROLETTE... BOTTINEAU AND...RENVILLE COUNTIES THE EARLY
EVENING...THEN TRANSITIONING TO THE PREVIOUS SLIGHT CHANCE
THUNDERSTORMS THERE LATER.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 336 PM CDT SUN JUN 9 2013

THE MAIN FORECAST CHALLENGE WILL BE THE EVOLUTION OF
PRECIPITATION CHANCES ACROSS THE INTERNATIONAL BOUNDARY THROUGH
THE PERIOD AND JUST HOW FAR SOUTH THE PRECIPITATION CHANCES WILL
GET.

THIS AFTERNOON...CU FIELD IS DEVELOPING ACROSS WESTERN AND
CENTRAL NORTH DAKOTA WHERE LAPS IS ANALYZING INCREASING SURFACE-
BASED CAPE. LOW PRESSURE OVER CENTRAL SASKATCHEWAN IS SERVING TO
ENHANCE ASCENT OVER SOUTHEASTERN SASKATCHEWAN/SOUTHWESTERN
MANITOBA. THIS HAS SPARKED A FEW SHOWERS AND THUNDERSTORMS NORTH
OF NORTH DAKOTA. FOR NOW IT LOOKS LIKE THIS ACTIVITY WILL STAY ON
THE CANADIAN SIDE THROUGH THE REMAINDER OF THIS AFTERNOON.

FOR TONIGHT...SHORT RANGE MODEL GUIDANCE PROGS AN UPPER LEVEL JET
STREAK TO NOSE INTO NORTHWESTERN NORTH DAKOTA THIS EVENING AND
TRANSLATE INTO NORTHEASTERN NORTH DAKOTA AFTER MIDNIGHT. THIS
FEATURE IS EXPECTED TO GENERATE A CHANCE OF SHOWERS AND
THUNDERSTORMS FROM NORTHWEST TO NORTHEAST TONIGHT. SOME OF THIS
ACTIVITY COULD MAKE IT AS FAR SOUTH AS I-94 AFTER MIDNIGHT.
HOWEVER...IF THUNDERSTORMS DO MAKE IT THAT FAR SOUTH...COVERAGE
WOULD BE SPARSE. GIVEN THE LIMITED INSTABILITY...NO SEVERE WEATHER
IS EXPECTED. FURTHERMORE...LINGERING MOISTURE WILL LIKELY GENERATE
AREAS OF FOG ACROSS THE JAMES RIVER VALLEY AFTER MIDNIGHT.

FOR MONDAY...THE CONVECTIVE ACTIVITY IS EXPECTED TO CONTINUE TO
PUSH INTO NORTHEASTERN NORTH DAKOTA THROUGH THE MORNING AND
AFTERNOON HOURS. BOTH THE GFS AND ECMWF PROG ML MUCAPE VALUES
INCREASING TO AROUND 1000 J/KG EAST OF HIGHWAY 83 BY MONDAY
AFTERNOON. HOWEVER...0-6KM BULK SHEAR MAGNITUDES OF UP TO 70 KNOTS
SHOULD KEEP THUNDERSTORMS UPDRAFTS FROM GETTING TOO TALL AND
ORGANIZED MONDAY AFTERNOON. THEREFORE...DO NOT THINK SEVERE
THUNDERSTORMS WILL DEVELOP MONDAY AFTERNOON.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 336 PM CDT SUN JUN 9 2013

AN ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH MUCH OF THE EXTENDED
FORECAST PERIOD. TO BEGIN THE PERIOD...A H5 RIDGE WILL BE ACROSS THE
CENTRAL PLAINS WITH A ZONAL PATTERN ACROSS NORTH DAKOTA. A
STATIONARY BOUNDARY SOUTH OF THE FORECAST AREA COULD PRODUCE A FEW
THUNDERSTORMS MONDAY NIGHT...AND THOSE MAY CLIP THE SOUTHWEST
PART OF THE STATE.

A WAVE IS EJECTED FROM A LOW ACROSS THE WESTERN UNITED STATES ON
TUESDAY.  THIS WILL BRING MORE RAIN CHANCES...ALONG WITH A FEW
THUNDERSTORMS.  INSTABILITY IS NOT VERY HIGH...BUT MUCAPE VALUES
SHOULD BE SUFFICIENT TO SUPPORT A FEW THUNDERSTORMS TUESDAY INTO
TUESDAY NIGHT.

THERE APPEARS TO BE GENERAL AGREEMENT THAT MUCH OF WEDNESDAY COULD
BE DRY...THOUGH A FEW THUNDERSTORMS MAY LINGER IN THE MORNING.
THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN WEDNESDAY AFTERNOON /
NIGHT ACROSS EASTERN MONTANA...AND THOSE SHOULD MOVE EAST TOWARDS
WESTERN NORTH DAKOTA WEDNESDAY NIGHT.

A LARGE UPPER TROUGH / LOW ACROSS THE WESTERN UNITED STATES WILL
MOVE TOWARDS THE NORTHERN PLAINS FOR THURSDAY AND FRIDAY.  THE
TROUGH WILL HELP PUSH A FRONTAL BOUNDARY ACROSS NORTH DAKOTA...WITH
CHANCES OF THUNDERSTORMS INCREASING DURING THE PASSAGE OF THIS
SYSTEM. A MORE ORGANIZED PERIOD OF SEVERE WEATHER IS POSSIBLE AS
THE BOUNDARY PASSES WITH INSTABILITY INCREASING ACROSS MUCH OF THE
FORECAST AREA. THE ALL-BLEND MODEL CONSENSUS MAINTAINS A SLIGHT
CHANCE OF PRECIPITATION SATURDAY AND SUNDAY...BUT THE WEEKEND DOES
NOT APPEAR TO BE A WASH-OUT.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 916 PM CDT SUN JUN 9 2013

AT 9 PM CDT...A WEAK FRONTAL BOUNDARY EXTENDED ACROSS NORTHWEST
NORTH DAKOTA. THIS WILL BE THE FOCUS FOR SCATTERED THUNDERSTORMS
FROM KISN-KMOT THROUGH 06Z...REACHING KJMS AFTER 12Z. VFR
CONDITIONS ARE EXPECTED...ALTHOUGH THERE IS A THREAT OF SOME FOG
EAST...KJMS MAINLY...AFTER 09Z. INDICATED LIGHT FOG AT KJMS WITH
4SM VSBY BETWEEN 09-14Z.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...WAA
SHORT TERM...TM
LONG TERM...CK
AVIATION...WAA
Hazardous weather outlook, Jun 9, 7:15 PM CDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
715 PM CDT SUN JUN 9 2013

NDZ004-011-012-102100-
BOTTINEAU-WARD-MCHENRY-
715 PM CDT SUN JUN 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA.

.DAY ONE...TONIGHT

VARIOUS RIVER FLOOD WARNINGS ARE IN EFFECT ACROSS PARTS OF NORTH
CENTRAL NORTH DAKOTA. FOR DETAILS GO TO WWW.WEATHER.GOV/BIS.
CLICK ON THE RIVERS AND LAKES TAB NEAR THE TOP OF THE MAIN PAGE
FOR DETAILED RIVER FORECASTS.

THERE IS A CHANCE OF THUNDERSTORMS AFTER MIDNIGHT TONIGHT.
HOWEVER...NO ORGANIZED SEVERE WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH SATURDAY. THE
BEST CHANCES FOR STRONG TO SEVERE THUNDERSTORMS APPEARS TO BE ACROSS
FAR SOUTHERN NORTH DAKOTA TUESDAY AND TUESDAY NIGHT...WESTERN
NORTH DAKOTA WEDNESDAY NIGHT...AND AREA WIDE THURSDAY THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

NDZ001>003-005-009-010-013-017>023-025-031>037-040>048-050-051-
102100-
DIVIDE-BURKE-RENVILLE-ROLETTE-WILLIAMS-MOUNTRAIL-PIERCE-MCKENZIE-
DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY-
BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER-
GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
715 PM CDT SUN JUN 9 2013 /615 PM MDT SUN JUN 9 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS MAINLY NORTH OF I-94 TONIGHT.
SOME STORMS WILL CONTAIN STRONG GUSTY WINDS UNTIL MIDNIGHT...MAINLY
ALONG THE CANADIAN BORDER WEST OF HIGHWAY 83.  OTHERWISE...NO
ORGANIZED SEVERE WEATHER IS EXPECTED AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH SATURDAY. THE
BEST CHANCES FOR STRONG TO SEVERE THUNDERSTORMS APPEARS TO BE ACROSS
FAR SOUTHERN NORTH DAKOTA TUESDAY AND TUESDAY NIGHT...WESTERN
NORTH DAKOTA WEDNESDAY NIGHT...AND AREA WIDE THURSDAY THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

TM/CK/WAA

In the hours before

Special weather statement, Jun 9, 8:58 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
858 PM CDT SUN JUN 9 2013

NDZ001-002-009-100245-
BURKE ND-DIVIDE ND-WILLIAMS ND-
858 PM CDT SUN JUN 9 2013

...SPECIAL WEATHER STATEMENT FOR DIVIDE...NORTHWESTERN BURKE AND
NORTHEASTERN WILLIAMS COUNTIES UNTIL 945 PM CDT...

AT 854 PM CDT...RADAR AND SURFACE OBSERVATIONS INDICATE STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES NORTH OF CROSBY
TO 29 MILES SOUTHWEST OF CROSBY...AND MOVING EAST AT 35 MPH.

WIND GUSTS OVER 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
VERY HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  CROSBY...
  ZAHL...
  APPAM...
  ALAMO...
  CORINTH...
  NOONAN...
  WILDROSE...
  LARSON...
  COLUMBUS...
  HAMLET...
  PORTAL...

TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.

ABELING
Special weather statement, Jun 9, 9:07 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
907 PM CDT SUN JUN 9 2013

NDZ001-002-009-100245-
BURKE ND-DIVIDE ND-WILLIAMS ND-
907 PM CDT SUN JUN 9 2013

...SPECIAL WEATHER STATEMENT FOR EASTERN DIVIDE...BURKE AND
NORTHEASTERN WILLIAMS COUNTIES UNTIL 945 PM CDT...

AT 906 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTHEAST
OF CROSBY TO 18 MILES SOUTHWEST OF CROSBY...AND MOVING EAST AT 55
MPH.

WIND GUSTS OVER 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  CORINTH...
  NOONAN...
  WILDROSE...
  HAMLET...
  LARSON...
  COLUMBUS...
  MCGREGOR...
  PORTAL...
  LIGNITE...
  FLAXTON...
  NORTHGATE...
  COTEAU...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

ABELING

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 4:05 AM CDTDense Fog AdvisoryBISDickey, Foster, LaMoure, Stutsman6 hr

Nearby

Severe Thunderstorm Warnings in North Dakota, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.